Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am getting pain in chest sometimes, kindly help me out

Actually I am getting pain in chest sometimes. it will come once in awhile,i thought it may lead to breast cancer. Actually i am getting pain in chest sometimes. it will come once in awhile,i thought it may lead to breast cancer. my age is 26 what can i do to reduce that pain ? .actually last menses i took postpone tablets. from that time i am getting pain in chest..and sometimes stomach. am i not supposed to take those tablets doctor. before the menses i am getting depression signs..after one week of menses only i am normal. total 10 days in a month doctor. so pls tell me some precautions
Asked On : Fri, 8 Jan 2010
Answers:  2 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
no problem in taking the tablets but usually these are some problems with those tablets. this is called premenstrual syndrome which is quite happening in many women. I suggest you see a gynecologist for counselling as such you need Iron supplements. dont worry too much about it it makes you more worrisome address your breast pain to hte doctor also she will suggest you more sideeffect free alternatives after examining becouse you need a physcial examination dont think of breast cancer now it takes usually after 35 years
Answered: Mon, 18 Jan 2010
  Anonymous's Response

The depression could be related to PMS. The other symptoms should be checked. If the pain in chest persissts, get a mammogram done.

Answered: Fri, 8 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor